# SDR SWIA200413234

- Difficulty date: April 27, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 26,827 hours, 23,280 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHILE TRIMMING, STAB TRIM AND MACH TRIM MESSAGES ILLUMINATED.  RETURNED TO LAND, AS MESSAGES REAPPEARED AND TRIMS INOPERATIVE.REMOVED AND REPLACED HORIZONTAL STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT AS PER RII27-415, MM 27-42-01 AND 27-42-05. OPS. CHECKS GOOD.
